# SDR FDEA202011052775

- Difficulty date: November 5, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 0.125 INCHES IN LENGTH DURING HIGH   FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND SIDE NOSE LANDING GEAR   TRUNNION FITTING EXISTING TRIM OUT AT STATION 583.  LEFT HAND SIDE NOSE LANDING GEAR TRUNNION FITTING EXISTING TRIM OUT AT STATION 583 CRACK APPROXIMATELY 0.125 INCHES.  CARRIED OUT REPAIR, AS PER EA NR: 1-5310-T0312012A  PART 3.  TITLE: FUSELAGE-MAIN FRAME-LT NLG TRUNNION FITTING CRACK INSPECTION.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
